1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. Hi there,

    Am type 2 diabetic. My system can't take any more meds pushed into it by the Drs as I have had severe side effects. If I say I know all the facilities in my local shopping centre you will understand what I mean. I have put up with these for years because I thought it was all "part and parcel" but now I am going to the hospital on 15th so they can discuss non insulin injections with me. I have read up about these various injections and it seems as though they have the side effects which I am trying to avoid. More seriously is the fact that they could cause more dangerous side effects. Anybody out there got any thoughts/advice etc. Would be great to hear from you.
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook